# SDR 2002F00391

- Difficulty date: February 19, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Out Of Balance
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ENGINE VIB HIGH READ 2.6, ENGINE INDICATIONS NORMAL.  VIB RETURNED BELOW 2.5 WITH THRUST LEVER RETARDED.  AIRCRAFT RETURNED TO THE AIRPORT AND MAINTENANCE PERFORMED RIGHT ENGINE FAN BALANCE, REF MM 71-00-00 ADJ/TEST, TEST NR 7.  (M)
